# SDR SWAA2019040931528

- Difficulty date: March 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD HORIZONTAL STIFFENER CRACKED AT BS. 663, LBL 10, BELOW CENTER TANK LOWER SKIN.          / R&R STIFFENER IAW SRM AND DWG.
